Jiri Outrata
Jiri Outrata
Unknown affiliation
Verified email at tpg.com.au
Title
Cited by
Cited by
Year
Nonsmooth approach to optimization problems with equilibrium constraints: theory, applications and numerical results
J Outrata, M Kocvara, J Zowe
Springer Science & Business Media, 2013
7972013
Calmness of constraint systems with applications
R Henrion, JV Outrata
Mathematical Programming 104 (2), 437-464, 2005
2362005
On the calmness of a class of multifunctions
R Henrion, A Jourani, J Outrata
SIAM Journal on Optimization 13 (2), 603-618, 2002
2162002
On metric and calmness qualification conditions in subdifferential calculus
AD Ioffe, JV Outrata
Set-Valued Analysis 16 (2-3), 199-227, 2008
1852008
Optimality conditions for a class of mathematical programs with equilibrium constraints
JV Outrata
Mathematics of operations research 24 (3), 627-644, 1999
1771999
A numerical approach to optimization problems with variational inequality constraints
J Outrata, J Zowe
Mathematical Programming 68 (1), 105-130, 1995
1521995
On the numerical solution of a class of Stackelberg problems
JV Outrata
Zeitschrift für Operations Research 34 (4), 255-277, 1990
1461990
Error bounds: necessary and sufficient conditions
MJ Fabian, R Henrion, AY Kruger, JV Outrata
Set-Valued and Variational Analysis 18 (2), 121-149, 2010
1402010
A generalized mathematical program with equilibrium constraints
JV Outrata
SIAM Journal on Control and Optimization 38 (5), 1623-1638, 2000
1362000
Coderivative analysis of quasi-variational inequalities with applications to stability and optimization
BS Mordukhovich, JV Outrata
SIAM Journal on Optimization 18 (2), 389-412, 2007
1312007
A subdifferential condition for calmness of multifunctions
R Henrion, J Outrata
Journal of Mathematical Analysis and Applications 258 (1), 110-130, 2001
1292001
On second-order subdifferentials and their applications
BS Mordukhovich, JV Outrata
SIAM Journal on Optimization 12 (1), 139-169, 2001
1062001
On optimization problems with variational inequality constraints
JV Outrata
SIAM Journal on optimization 4 (2), 340-357, 1994
1031994
Optimality conditions for disjunctive programs with application to mathematical programs with equilibrium constraints
ML Flegel, C Kanzow, JV Outrata
Set-Valued Analysis 15 (2), 139-162, 2007
972007
Necessary optimality conditions for Stackelberg problems
JV Outrata
Journal of optimization theory and applications 76 (2), 305-320, 1993
921993
Nonsmooth approach to optimization problems with equilibrium constraints. Nonconvex optimization and its applications
JV Outrata, M Kocvara, J Zowe
Kluwer Academic Publishers, Dordrecht, The Netherlands, 1998
911998
On the coderivative of the projection operator onto the second-order cone
JV Outrata, D Sun
Set-Valued Analysis 16 (7), 999-1014, 2008
792008
A Newton method for a class of quasi-variational inequalities
JV Outrata, J Zowe
Computational Optimization and Applications 4 (1), 5-21, 1995
731995
Shape optimization in contact problems with Coulomb friction
P Beremlijski, J Haslinger, M Kocvara, J Outrata
SIAM Journal on Optimization 13 (2), 561-587, 2002
662002
On the co-derivative of normal cone mappings to inequality systems
R Henrion, J Outrata, T Surowiec
Nonlinear Analysis: Theory, Methods & Applications 71 (3-4), 1213-1226, 2009
622009
The system can't perform the operation now. Try again later.
Articles 1–20